Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Headache, back ache, feverish. Relieved after vomiting but condition prevails. Assistance?

Hi, my son is 13, yesterday he started complaining about a headache , it got worse throughout the day, he then started complaining that his back was really aching and he couldnt get comfortable, i gave him nurofen as he was feverish, about an hour later he vomited, he said he felt a little better so he has a small amount of dinner, he had a good sleep but doesnt feel much better but now his face is quite red, as though hes very hot
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that your son is having viral infection giving rise to all symptoms.
Within a day or two he will be alright.
Give nurofen as and when required.
Give him plenty of water, liquids and keep him hydrated.
Give light diet.
If temperature persisted for 3 days the consult your doctor for investigations like blood count etc.
Ok and bye.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor